# SDR CA140903003

- Difficulty date: September 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20361
- Engine: Hnywl AS90711A
- System (JASC): 2600 · Fire Protection System
- Part: Check Valve
- Condition: Malfunctioned
- Location: Fire Exting
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  FS 688 BL 0 WL 145  TWO WAY CHECK VALVE USED IN ENGINE EXTINGUISHING SYSTEM, MAY HAVE BEEN ASSEMBLED WITH TWO BALLS 219846 INSTEAD OF ONE BALL AS DWG 446651 REV.E REQUIREMENTS. THE FLOW OF HALON 1301 FIRE EXTINGUISHING AGENT THROUGH THE CHECK VALVE IS PARTIALLY RESTRICTED AS A RESULT OF THE SECOND BALL BEING INSTALLED. TESTING ACCOMPLISHED BY KAD SUGGESTS THAT THE FLOW DURATION THROUGH AN IMPROPERLY ASSEMBLED CHECK VALVE IS EXTENDED BY 30%.
